Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 49, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at May 30, 2013, 11:05 AM CDT for Norman County, Minnesota. It took effect at Jun 2, 2013, 1:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 11:05 AM CDT (16:05 UTC)
- In effect from
- Jun 2, 2013, 1:00 AM CDT
- Expired
- Jun 5, 2013, 10:59 AM CDT
- In force
- 3 days
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Norman County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 54 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wild Rice River (MN) at Hendrum (HNDM5). The gauge peaked at 17.60 ft at Jun 1, 2013, 12:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05064000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
943 WGUS43 KFGF 301605 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1105 AM CDT THU MAY 30 2013 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING (NEW) FOR THE FOLLOWING RIVERS IN MINNESOTA... * NEW FLOODING IS FORECAST TO OCCUR ON THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY... .RAINFALL OVER THE LAST 24 HOURS IN CLAY AND NORMAN COUNTIES HAS RANGED FROM 2 INCHES TO NEARLY 5 INCHES ASSOCIATED WITH SYSTEM CROSSING THE AREA. THE LOCALIZED HEAVY RAINFALL HAS CAUSED DITCHES AND STREAMS TO RAPIDLY FILL WITH WATER AND THE FLOWS ARE PUSHING INTO THE WILD RICE RIVER. IT IS EXPECTED THAT THE VOLUME OF WATER FLOWING INTO THE RIVER WILL PUSH THE LEVEL JUST ABOVE FLOOD STAGE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC107-301705- /O.NEW.KFGF.FL.W.0049.130602T2100Z-130605T1559Z/ /HNDM5.1.ER.130602T2100Z.130603T1800Z.130604T0959Z.NO/ 1105 AM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A * FLOOD WARNING FOR THE WILD RICE RIVER (MN) AT HENDRUM. * FROM SUNDAY AFTERNOON TO WEDNESDAY MORNING. * AT 10:30 AM THURSDAY THE STAGE WAS 9.9 FEET. * MINOR FLOOD STAGE IS 20.0 FEET. * FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.4 FEET BY MONDAY EARLY AFTERNOON. && LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$
3 follow-up statements
948 WGUS83 KFGF 301612 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1112 AM CDT THU MAY 30 2013 ...THIS IS AN UPDATE TO EXTEND THE FLOOD WARNING FOR... * THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY ...THIS IS AN UPDATE FOR THE FLOOD WARNING FOR... * THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY .RAINFALL OVER THE LAST 24 HOURS IN CLAY AND NORMAN COUNTIES HAS RANGED FROM 2 INCHES TO NEARLY 5 INCHES ASSOCIATED WITH SYSTEM CROSSING THE AREA. THE LOCALIZED HEAVY RAINFALL HAS CAUSED DITCHES AND STREAMS TO RAPIDLY FILL WITH WATER AND THE FLOWS ARE PUSHING INTO THE BUFFALO AND WILD RICE RIVERS. IT IS EXPECTED THAT THE VOLUME OF WATER FLOWING INTO THE RIVERS WILL KEEP LEVELS ABOVE FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST MAY INCLUDE ANY PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-311612- /O.EXT.KFGF.FL.W.0048.000000T0000Z-130602T1200Z/ /DILM5.1.ER.130530T0746Z.130531T0000Z.130601T0600Z.NO/ 1112 AM CDT THU MAY 30 2013 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR DILWORTH. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM THURSDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.3 FEET SOMETIME THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 14.3 ON THURSDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 14.9 FEET, BOTTOM OF STEEL BRIDGE CAUSES UPSTREAM ROAD TO FLOOD. && LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 05/31 06/01 06/02 06/03 06/04 06/05 06/06 BUFFALO RIVER DILWORTH 13.4 11.6 10.1 9.1 8.4 7.9 7.4 $$ MNC107-311612- /O.CON.KFGF.FL.W.0049.130602T2100Z-130605T1559Z/ /HNDM5.1.ER.130602T2100Z.130603T1800Z.130604T0959Z.NO/ 1112 AM CDT THU MAY 30 2013 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (MN) AT HENDRUM. * FROM SUNDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM THURSDAY THE STAGE WAS 9.9 FEET. * MINOR FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.4 FEET BY MONDAY EARLY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 20.4 ON MONDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 20.0 FEET, FLOOD WARNING STAGE...MINOR. && LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 05/31 06/01 06/02 06/03 06/04 06/05 06/06 WILD RICE RIVER HENDRUM 13.4 17.3 19.6 20.3 19.9 17.9 16.0 $$
259 WGUS83 KFGF 311656 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1156 AM CDT FRI MAY 31 2013 ...THIS IS AN UPDATE TO EXTEND THE FLOOD WARNING FOR... * THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY * THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY * THE PEMBINA RIVER AT WALHALLA AFFECTING PEMBINA AND CAVALIER COUNTIES * THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY ...THIS IS AN UPDATE FOR THE FLOOD WARNING FOR... * THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY * THE FOREST RIVER AT MINTO AFFECTING WALSH COUNTY * THE PARK RIVER AT GRAFTON AFFECTING WALSH COUNTY .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST MAY INCLUDE ANY PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-011656- /O.EXT.KFGF.FL.W.0048.000000T0000Z-130602T1330Z/ /DILM5.1.ER.130530T0746Z.130530T2130Z.130601T0730Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR DILWORTH. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM FRIDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. && LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 BUFFALO RIVER DILWORTH 11.7 10.4 9.4 8.6 8.1 7.7 7.2 $$ MNC107-011656- /O.EXT.KFGF.FL.W.0049.130602T0600Z-130604T1200Z/ /HNDM5.1.ER.130602T0600Z.130602T1800Z.130603T0600Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (MN) AT HENDRUM. * FROM LATE SATURDAY NIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM FRIDAY THE STAGE WAS 16.8 FEET. * MINOR FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 20.2 ON SUNDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 20.0 FEET, FLOOD WARNING STAGE...MINOR. && LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 WILD RICE RIVER HENDRUM 19.1 20.1 19.9 18.7 16.0 14.1 12.5 $$ MNC069-011656- /O.CON.KFGF.FL.W.0051.130601T0712Z-000000T0000Z/ /HLLM5.1.ER.130601T0712Z.130604T0000Z.000000T0000Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM FRIDAY THE STAGE WAS 800.2 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 805.1 FEET BY MONDAY EVENING. * THE RIVER IS FORECAST TO CREST AT 805.1 ON MONDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 805.0 FEET, MODERATE FLOOD STAGE. STORM SEWERS START BACKING UP. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 TWO RIVERS RIVER HALLOCK 802.4 804.2 805.0 805.0 804.3 803.3 802.3 $$ NDC099-011656- /O.CON.KFGF.FL.W.0052.130602T1600Z-130605T1800Z/ /MTON8.1.ER.130602T1600Z.130603T1200Z.130604T1200Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE FOREST RIVER AT MINTO. * FROM SUNDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM FRIDAY THE STAGE WAS 4.1 FEET. * MINOR FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 6.5 FEET BY MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 6.5 ON MONDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 6.0 FEET, FLOOD WARNING STAGE...MINOR. LEFT BANK FLOODING. BANKFULL STAGE. && LAT...LON 4826 9756 4819 9752 4829 9714 4837 9716 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 FOREST RIVER MINTO 4.9 5.8 6.5 6.0 4.9 4.0 3.5 $$ NDC099-011655- /O.CON.KFGF.FL.W.0053.130601T1800Z-130606T1600Z/ /GRNN8.2.ER.130601T1800Z.130603T0600Z.130605T1000Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PARK RIVER AT GRAFTON. * FROM SATURDAY AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM FRIDAY THE STAGE WAS 9.6 FEET. * MODERATE FLOOD STAGE IS 13.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 14.0 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 14.0 ON EARLY MONDAY MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 14.0 FEET, FLOODING ON 100 BLOCK OF GRIGGS AVENUE. && LAT...LON 4850 9749 4839 9750 4842 9716 4851 9715 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PARK RIVER GRAFTON 11.4 13.3 14.0 13.0 11.9 11.1 10.6 $$ NDC019-067-011655- /O.EXT.KFGF.FL.W.0050.000000T0000Z-130603T2248Z/ /WLHN8.1.ER.130531T1450Z.130601T1200Z.130602T1648Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PEMBINA RIVER AT WALHALLA. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM FRIDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.4 FEET SOMETIME EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 13.6 ON SATURDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 14.5 FEET, FLOODING OCCURS ALONG THE LEFT BANK. && LAT...LON 4900 9825 4887 9808 4884 9787 4892 9764 4900 9771 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PEMBINA RIVER WALHALLA 13.6 11.4 9.9 9.2 8.7 8.5 8.3 $$ NDC067-011655- /O.EXT.KFGF.FL.W.0054.130601T1617Z-130606T0800Z/ /NCEN8.2.ER.130601T1617Z.130602T1800Z.130605T0200Z.NO/ 1156 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PEMBINA RIVER AT NECHE. * FROM SATURDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:45 AM FRIDAY THE STAGE WAS 13.3 FEET. * MODERATE FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY NIGHT. * THE RIVER IS FORECAST TO CREST AT 20.2 ON SUNDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 20.0 FEET, NORTH DAKOTA STATE HWY 18 FLOODS AT NECHE. && LAT...LON 4900 9771 4891 9764 4889 9722 4900 9723 $$ && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PEMBINA RIVER NECHE 17.0 20.1 19.8 18.6 17.5 16.4 15.6 $$ WJB
993 WGUS83 KFGF 010235 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 935 PM CDT FRI MAY 31 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA... * THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY * THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY ...THIS IS AN UPDATE TO EXTEND THE FLOOD WARNING FOR... * THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY * THE FOREST RIVER AT MINTO AFFECTING WALSH COUNTY * THE PEMBINA RIVER AT WALHALLA AFFECTING PEMBINA AND CAVALIER COUNTIES ...THIS IS AN UPDATE FOR THE FLOOD WARNING FOR... * THE PARK RIVER AT GRAFTON AFFECTING WALSH COUNTY * THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY .ANOTHER HEAVY RAIN EVENT OVER NORTHEASTERN NORTH DAKOTA INTO THE NORTHWESTERN CORNER OF MINNESOTA IS CAUSING ADDITIONAL FLOODING ISSUES ALONG THE PEMBINA RIVER AND PARK RIVER IN NORTH DAKOTA. OTHER SITES IN THE SOUTHERN VALLEY ARE NOW FALLING AS THE RAINFALL TODAY WAS LIGHT. NO SIGNIFCANT RAIN IS EXPECTED SATURDAY AND DRY WEATHER SUNDAY AND MONDAY. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST MAY INCLUDE ANY PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-010305- /O.CAN.KFGF.FL.W.0048.000000T0000Z-130602T1330Z/ /DILM5.1.ER.130530T0746Z.130530T2130Z.130601T0112Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE BUFFALO RIVER NEAR DILWORTH. * AT 8:30 PM FRIDAY THE STAGE WAS 12.0 FEET. * FELL BELOW FLOOD STAGE AT 8:12 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.5 FEET BY SUNDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. && LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 BUFFALO RIVER DILWORTH 11.0 10.1 9.4 9.0 8.6 8.2 7.9 $$ MNC107-010305- /O.CAN.KFGF.FL.W.0049.000000T0000Z-130604T1200Z/ /HNDM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE WILD RICE RIVER (MN) AT HENDRUM. * AT 8:30 PM FRIDAY THE STAGE WAS 17.5 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.5 FEET EARLY SUNDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 18.5 ON EARLY SUNDAY MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 18.0 FEET, FORECAST SERVICE STAGE. && LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 WILD RICE RIVER HENDRUM 18.4 18.1 17.1 15.2 12.8 11.2 10.2 $$ MNC069-021434- /O.EXT.KFGF.FL.W.0051.130601T0314Z-000000T0000Z/ /HLLM5.1.ER.130601T0314Z.130603T1800Z.000000T0000Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 801.8 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO RISE TO NEAR 805.5 FEET BY MONDAY EARLY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 805.5 ON MONDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 806.0 FEET, STORM SEWER VALVE AT TH. 175 BRIDGE CLOSED. LIFT PUMP INSPECTED. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 TWO RIVERS RIVER HALLOCK 804.0 805.1 805.5 805.4 804.5 803.3 802.0 $$ NDC099-021434- /O.EXT.KFGF.FL.W.0052.130601T2248Z-130606T0400Z/ /MTON8.1.ER.130601T2248Z.130603T0000Z.130604T2200Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE FOREST RIVER AT MINTO. * FROM SATURDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM FRIDAY THE STAGE WAS 4.5 FEET. * MINOR FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 7.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 7.0 ON SUNDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 7.5 FEET, OLD HWY 81 IS UNDERWATER. && LAT...LON 4826 9756 4819 9752 4829 9714 4837 9716 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 FOREST RIVER MINTO 6.1 7.0 6.9 5.9 4.8 4.0 3.5 $$ NDC099-021434- /O.CON.KFGF.FL.W.0053.130601T0428Z-130606T2100Z/ /GRNN8.3.ER.130601T0428Z.130602T1800Z.130605T1500Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PARK RIVER AT GRAFTON. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM FRIDAY THE STAGE WAS 11.6 FEET. * MAJOR FLOOD STAGE IS 14.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO RISE TO NEAR 14.5 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 14.5 ON SUNDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 14.5 FEET, MAJOR FLOOD STAGE. FLOODING ON 300 BLOCK OF NOBEN AVENUE. && LAT...LON 4850 9749 4839 9750 4842 9716 4851 9715 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PARK RIVER GRAFTON 13.8 14.5 14.0 12.7 11.6 10.9 10.4 $$ NDC019-067-021434- /O.EXT.KFGF.FL.W.0050.000000T0000Z-130603T1030Z/ /WLHN8.1.ER.130531T1450Z.130531T2015Z.130602T0430Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PEMBINA RIVER AT WALHALLA. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM FRIDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY NIGHT. * THE RIVER IS FORECAST TO CREST AT 12.5 ON EARLY SATURDAY MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 11.0 FEET, MINOR FLOOD STAGE. && LAT...LON 4900 9825 4887 9808 4884 9787 4892 9764 4900 9771 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PEMBINA RIVER WALHALLA 11.3 10.2 9.8 9.6 9.4 9.3 9.1 $$ NDC067-021434- /O.CON.KFGF.FL.W.0054.130601T1330Z-130606T1200Z/ /NCEN8.3.ER.130601T1330Z.130602T1800Z.130605T0600Z.NO/ 935 PM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE PEMBINA RIVER AT NECHE. * FROM SATURDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM FRIDAY THE STAGE WAS 15.7 FEET. * MAJOR FLOOD STAGE IS 20.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MID-MORNING AND CONTINUE TO RISE TO NEAR 21.0 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 21.0 ON SUNDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 21.4 FEET, 2006 SPRING FLOOD CREST. && LAT...LON 4900 9771 4891 9764 4889 9722 4900 9723 $$ && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 06/01 06/02 06/03 06/04 06/05 06/06 06/07 PEMBINA RIVER NECHE 20.0 20.9 19.7 18.2 17.4 17.1 16.9 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 30, 10:00 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 30, 10:00 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1000 AM CDT THU MAY 30 2013 .UPDATE... ISSUED AT 1000 AM CDT THU MAY 30 2013 MORNING UPDATE FOCUSES ON FLOODING IN CLAY COUNTY MINNESOTA AND POP TRENDS. RADAR CONTINUES TO SHOW A BAND OF SHOWERS ACROSS NORTHWESTERN ZONES. INCREASED POPS IN THIS REGION AND DECREASED POPS ACROSS THE SOUTHERN HALF OF THE CWA. HRRR DOES SHOW REDEVELOPMENT OVER SOUTHEASTERN ZONES SO MAINTAINED LIKELIES...HOWEVER WENT DOWN TO 30 POPS FOR SOUTHEASTERN ND AND SOUTHERN VALLEY. WILL WAIT TO FURTHER ASSESS 12Z RUN BEFORE CHANGING ANYTHING BEYOND 00Z FRIDAY. REPORTS OF FIVE TO SEVEN INCHES ARE COMING IN ALONG THE BUFFALO RIVER BASIN TO INCLUDE THE CITIES OF AVERILL AND DILWORTH. WILL EXTEND WARNING AREA IN TIME BUT CHOP OFF CASS COUNTY AND NORMAN COUNTY...WHERE RADAR ESTIMATES ARE ABOUT FOUR INCHES OR LESS WITH NO REPORTS OF OVERLAND FLOODING FROM THOSE COUNTY MANAGERS. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 355 AM CDT THU MAY 30 2013 THE MAIN CHALLENGE WILL BE SHOWER AND THUNDERSTORM CHANCES INTO FRIDAY AND HEAVY RAIN POTENTIAL. THE MODELS ARE IN GOOD OVERALL AGREEMENT BUT NOT PICKING UP TOO WELL ON MESOSCALE FEATURES. FOR TODAY AND TONIGHT...EXPECT SHOWERS AND STORMS TO LIFT TO THE NORTH AND LIKELY BECOME MORE FOCUSED IN THE NORTHERN AREAS. THERE WILL BE A CHANCE FOR LOCALLY HEAVY RAINFALL NEAR ANY STORMS...GIVEN PWATS OVER 1.5 INCHES. THERE COULD BE SOME STRONGER STORMS THIS AFTERNOON IF SFC HEATING OCCURS...BUT I AGREE WITH SPC IN KEEPING JUST 5% PROBS FOR HAIL/WIND AND NO SLIGHT RISK AT THIS TIME. THINK THE MAIN ISSUE COULD BE HEAVY RAIN IF TRAINING ECHOES DEVELOPS. HARD TO PINPOINT WHERE THIS MAY OCCUR...SO NO FLOOD HEADLINES PLANNED...ALTHOUGH THERE COULD BE MORE FLOODING ISSUES NEAR PERSISTENT HEAVY RAIN TODAY AND TONIGHT. FOR FRIDAY...THE UPPER LOW WILL SLOWLY MOVE INTO THE AREA FROM THE WEST AND EXPECT MORE WRAPAROUND SHOWERS AND SOME THUNDER. AGAIN LOCALLY HEAVY RAINFALL IS POSSIBLE NEAR STRONGER SHOWERS AND STORMS. IT WILL BE COOLER THAN TODAY WITH WINDS SHIFTING TO THE NORTH BY AFTERNOON IN ALL BUT THE SOUTH AND EASTERN AREAS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 355 AM CDT THU MAY 30 2013 FOR FRI NIGHT INTO SAT...WRAPAROUND SHOWERS WILL CONTINUE BEFORE IT DRIES OUT BY SAT AFTERNOON. FOR SUNDAY THROUGH WEDNESDAY...EXPECT A LOW AMPLITUDE LONG WAVE TROUGH OVER THE NORTHERN PLAINS TO SHIFT EAST. ECMWF AND GFS GENERALLY AGREE TIMING WISE HOWEVER THE GFS IS A HIGHER AMPLITUDE SOLUTION COMPARED TO THE ECMWF. WILL BLEND THE MODELS. ECMWF HAS SLOWED DOWN FROM MODEL RUN TO MODEL RUN WHILE THE GFS HAS SHIFTED PRECIP SOUTH WITH EACH RUN. WILL SLOW DOWN PRECIP FOR TUE AND DECREASE POPS A BIT FOR MON AND MON NIGHT. LITTLE CHANGE TO TEMPS FOR SUN THROUGH TUE. WED HIGH TEMP WAS INCREASED BY 3 DEGREES IN THE NORTHWEST ZONES AND A DEGREE OR TWO LOWER IN THE SOUTHERN ZONES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 1000 AM CDT THU MAY 30 2013 IFR TO MVFR CIGS WILL CONTINUE ACROSS MOST OF THE REGION THIS MORNING...WITH SLOW IMPROVEMENT TO MVFR OR VFR BY AFTERNOON. EXPECT A SHOWER OR STORM NEARLY ANYTIME THROUGH THE PERIOD...BUT TRIED TO INDICATE THE BEST POTENTIAL FOR RAIN. && .HYDROLOGY... ISSUED AT 355 AM CDT THU MAY 30 2013 A BAND OF HEAVY RAIN FELL OVERNIGHT FROM FARGO THROUGH NORTHEASTERN CLAY COUNTY. THIS HAS PROMPTED AN AREAL FLOOD WARNING FOR THE REGION. REPORTS OF OVERLAND FLOODING IN THE VICINITY OF AVERILL AND DILWORTH HAVE PROMPTED AN EXTENSION OF WARNING THROUGH 03Z FRIDAY. HAVE REMOVED CASS COUNTY ND AND NORMAN COUNTY MN FROM WARNING AREA. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...SPEICHER SHORT TERM...DK LONG TERM...HOPPES/DK AVIATION...JR HYDROLOGY...DK/SPEICHER
Hazardous weather outlook, May 30, 5:06 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 506 AM CDT THU MAY 30 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311015- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 506 AM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE NEAR STRONGER SHOWERS AND STORMS. IN ADDITION...STORMS COULD BECOME STRONG TO PERHAPS LOCALLY SEVERE THIS AFTERNOON IF SUNSHINE DEVELOPS. THE MAIN THREATS WOULD BE LARGE HAIL AND A FEW WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT MAINLY SHOWERS WITH A FEW STORMS FRIDAY...BUT SEVERE WEATHER IS NOT EXPECTED. THERE IS STILL THE THREAT FOR LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING. THE ACTIVE WEATHER PATTERN WILL CONTINUE ON TUESDAY AND WEDNESDAY WITH THE CHANCE FOR MORE SHOWERS AND STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL REPORTS AND SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING. DK
In the hours before
Local storm report, May 30, 8:35 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM HEAVY RAIN FARGO 46.88N 96.82W
05/30/2013 M2.20 INCH CASS ND BROADCAST MEDIA
REPORT FROM KFGO RADIO.
&&
HOPKINSLocal storm report, May 30, 9:27 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
927 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NNE FARGO 46.93N 96.78W
05/30/2013 M4.46 INCH CASS ND COCORAHS
0600 AM HEAVY RAIN 5 WNW DURBIN 46.84N 97.25W
05/30/2013 M1.39 INCH CASS ND COCORAHS
0626 AM HEAVY RAIN FARGO 46.88N 96.82W
05/30/2013 M2.20 INCH CASS ND BROADCAST MEDIA
REPORT FROM KFGO RADIO.
0700 AM HEAVY RAIN 4 SSE WEST FARGO 46.82N 96.86W
05/30/2013 M2.38 INCH CASS ND COCORAHS
0700 AM HEAVY RAIN 2 N FARGO 46.91N 96.82W
05/30/2013 M3.72 INCH CASS ND COCORAHS
0700 AM HEAVY RAIN 2 SE FARGO 46.86N 96.79W
05/30/2013 M1.50 INCH CASS ND COCORAHS
0700 AM HEAVY RAIN 1 ESE FARGO 46.87N 96.80W
05/30/2013 M1.95 INCH CASS ND COCORAHS
0700 AM HEAVY RAIN 5 SW FARGO 46.83N 96.89W
05/30/2013 M2.44 INCH CASS ND COCORAHS
&&
HOPKINSLocal storm report, May 30, 9:59 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
959 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S AVERILL 46.96N 96.55W
05/30/2013 E5.50 INCH CLAY MN PUBLIC
SOME WATER COMING UP TO OUTBUILDINGS.
&&
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:03 PM CDT | Areal Flood Advisory | FGF | Clay | 5 hr |
| May 30, 1:36 AM CDT | Areal Flood Warning | FGF | Clay, Norman | 20 hr |
| May 30, 3:26 AM CDT | River Flood Warning | FGF | Clay | 42 hr |
Nearby
River Flood Warnings in Minnesota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.